Drugs that “GOBBLE” Vitamins

 

Drug-induced Nutrient Depletions

These are just three of the most common medications on the market today. This is a list of their side-effects on nutrient depletions. 

Aspirin – B6, B2, Vitamins C & D, Folic Acid, Iron and Potassium 

Birth Control Pill – B1, B2, B3, B6, B12, Vitamin C, Calcium, Folic Acid, Magnesium and Zinc  

Antacid – B1, Vitamin A, Copper, Folic Acid, Iron, Phosphorus

According to the Drug-Induced Nutrient Depletion Handbook, every prescription drug ever made will cause specific nutrient depletions. That means drugs like Ritalin, Prozac, Adderall, Strattera will cause nutrient depletions that may in fact have the same side-effects you are medicating.

http://www.resultsproject.net/Causes.pdf

Some of the depletions on this link, may be traced back to your medications.

To look up nutrient depletions by your drugs click this link:

http://www.resultsproject.net/depletions_by_drugs_reference.html

 

Aspirin – Nutrient Depletion and its Symptoms 

B2 – red eyes, skin lesions, dizziness, hair loss, inability to sleep, sensitivity to light, poor digestion, anemia, nerve disease  

B6 – anemia, seizures, headaches, nausea, dry & flaky skin, sore tongue, cracks on mouth, vomiting 

Vit. C – poor wound healing, bleeding gums, easily bruised, nosebleeds, lack of energy, susceptibility to infection, scurvy  

Vit. D – In Infants: irreversible bone deformities, In children: rickets, delayed tooth development, weak muscles, softened skull, In adults: osteoporosis, osteomalcia, hypocalcemia  

Calcium – muscle spasms, rickets, osteoporosis & osteomalcia  

Folic Acid – Anemia, irritability, weakness, sleep disturbances, pallor, sore & reddened tongue  

Iron – Anemia, dry coarse hair, dysphasia, dizziness, fatigue, hair loss, cracked lips or tongue, nervousness and slowed mental response.  

Potassium – Dry skin, acne, chills, diarrhea, impaired cognitive function, muscle spasms, arrhythmia, edema, glucose intolerance, insomnia, elevated cholesterol, decreased blood pressure

“You can’t treat one symptom with a medication that will in turn cause 10 more symptoms and ever get ahead. If you are not using integrative medical nutrient therapy with all of your medications, you can expect the symptoms to outnumber the treatment.”

Reg McDaniel, MD.

Sources: Drug-Induced Nutrient Depletion Handbook, by R. Pelton et al.: Physician’s Desk Reference

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: